SCIENCE ASIAVolume 46, No. 06, Month DECEMBER, Year 2020, Pages 734 - 737
Exponential stability of the continuous method model for solving general variational inequality problems
Wenjie Xu, Yigui Ou
Abstract Download PDF In Ou and Lin [Int J Comput Math 93(2016):1899?1920], a continuous method model for solving general variational inequality problems with convex constraints was proposed. However, only the convergence property of the proposed model was established, while the stability property was not analyzed. In this paper, we further study the proposed model and establish its exponential stability property under some mild conditions. Furthermore, the stability results on two special cases are also obtained under weaker conditions.
general variational inequality, continuous method model, exponential stability